Commuting conjugacy classes: an application of Hall's marriage theorem to group theory. / Britnell, John R.; Wildon, Mark.

In: Journal of Group Theory, Vol. 12, No. 6, 2009, p. 795-802.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)795-802
Number of pages8
JournalJournal of Group Theory
Issue number6
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4526373